Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Having droopy eyes post migraine and botox treatment, using glaucoma drops for relief. Is Visine effective?

I am part of a large study for migraine prevention and use of botox. I am improving with fewer headaches , however after my last treatment I developed droopy eyelid in my left eye. I see that the use of some glaucoma drops help relieve the droopiness, but no one talks about the side effects. Can I get good results from Visine?
Asked On : Fri, 4 May 2012
Answers:  1 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Neurologist 's  Response
Dear Friend

Botox is recently introduced treatment for migraine

This drug paralyses the muscles. A small dose is injected in the involved muscles to obtain relaxation and not full paralysis. Sometimes drug spill into neighboring muscles and results in minor effect in them. This is a transient effect and will pass in time. Tell your doctor about this effect now and also at next session.


Answered: Sat, 5 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor